# SDR GLBA2001157

- Difficulty date: July 14, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 11,454 hours, 15,016 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Tire
- Part number: 50060285
- Part serial: 633
- Condition: Blew Out
- Location: #3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

#3 TIRE BLEW OUT ON T/O, REPLACED TIRE
